Alert archive / Washington / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Aug 10, 2013, 10:47 PM PDT for Chelan County, Douglas County, Okanogan County, Washington. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2013, 10:47 PM PDT (05:47 UTC)
- Expired
- Aug 10, 2013, 11:45 PM PDT
- In force
- 58 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Chelan County, WA, Douglas County, WA, Okanogan County, WA
The radar
The Seattle radar (KATX), 182 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 11:00 PM PDT | TSTM WND DMG | 2 W Chelan, WA | CHELAN COUNTY PUD REPORTED NUMEROUS TREES ON POWER LINES AND POWER POLES BROKEN ON THE SOUTHERN END OF LAKE CHELAN. |
| Aug 10, 11:15 PM PDT | TSTM WND DMG | 5 Nne Entiat, WA | 2 TREES DOWN AT DESERT CANYONS LODGE. TREES WERE ESTIMATED TO BE 2 FT IN DIAMTER AT THE BASE. |
| Aug 10, 11:30 PM PDT | TSTM WND DMG | 3 Se Entiat, WA | 3 LARGE TREES KNOCKED OVER BY WINDS INTO HIGH VOLTAGE POWER LINES NORTH OF ORONDO. DIAMETER OF TREES ESTIMATED TO BE 2 FEET AND AROUND 120FT TALL. SMALL FIRE STARTED DUE TO POWER LINES DOWN. APPLE CROP ALSO DAMAGED DUE TO THE HIGH WINDS. |
| Aug 10, 11:30 PM PDT | TSTM WND DMG | 4 S Entiat, WA | APPROX 50 FRUIT TREES IN ORONDO WERE UPROOTED OR BROKE AS THE RESULT OF WINDS. TREES 1FT IN DIAMTER SNAPPED. |
| Aug 10, 11:30 PM PDT | TSTM WND DMG | Waterville, WA | TREES BLOWN DOWN. TWO OF THE DOWNED TREES LANDED ON HOUSES ALONG E POPLAR ST. MANY LARGE BRANCHES ON GROUND THROUGHOUT WATERVILLE. EVIDENCE OF HAIL BUT NOT CONFIRMED. |
| Aug 10, 11:45 PM PDT | TSTM WND DMG | 2 W Chelan, WA | CHELAN COUNTY PUD REPORTED NUMEROUS TREES ON POWER LINES AND POWER POLES BROKEN ON THE SOUTHERN END OF LAKE CHELAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 5.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
221
WUUS56 KOTX 110547
SVROTX
WAC007-017-047-110645-
/O.NEW.KOTX.SV.W.0010.130811T0547Z-130811T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1047 PM PDT SAT AUG 10 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
THIS INCLUDES THE CITY OF WENATCHEE...
WESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON...
EXTREME SOUTH CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL
WASHINGTON...
* UNTIL 1145 PM PDT
* AT 1039 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM.
THIS STORM WAS LOCATED BETWEEN WENATCHEE AND ALSTOWN...MOVING
NORTHWEST AT 30 MPH. VERY HEAVY DOWNPOURS...WITH RAIN AMOUNTS
AROUND AN INCH WILL PRODUCE POCKETS OF FLASH FLOODING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALSTOWN...SUNNYSLOPE...FARMER...DOUGLAS...WITHROW...WATERVILLE...
ORONDO...ENTIAT...STAYMAN...CHELAN FALLS...ARDENVOIR...BYRD FIRE
BURN SCAR...PINE FLAT CAMPGROUND...CHELAN...MANSON...LAKE CHELAN
STATE PARK...FIRST CREEK BURN SCAR...GOAT FIRE BURN SCAR...RAMONA
PARK CAMPGROUND AND FOX CREEK CAMPGROUND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING STRONG GUSTY WINDS ESTIMATED
AROUND 50 MPH THAT PRODUCED TREE DAMAGE IN QUINCY.
&&
LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
4734 12034
TIME...MOT...LOC 0540Z 162DEG 28KT 4749 12004
$$2 follow-up statements
628
WWUS56 KOTX 110619
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1119 PM PDT SAT AUG 10 2013
WAC007-017-047-110645-
/O.CON.KOTX.SV.W.0010.000000T0000Z-130811T0645Z/
OKANOGAN WA-DOUGLAS WA-CHELAN WA-
1119 PM PDT SAT AUG 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM PDT
FOR SOUTHEASTERN CHELAN...WESTERN DOUGLAS AND EXTREME SOUTH CENTRAL
OKANOGAN COUNTIES...
AT 1109 PM PDT...WEATHER SERVICE RADAR CONTINUED TO SHOW A SEVERE
THUNDERSTORM MOVING NORTHWEST AT 30 MPH BETWEEN WENATCHEE AND CHELAN.
WIND GUSTS UP TO 60 MPH IS LIKELY ALONG WITH VERY HEAVY RAINS AND
SMALL HAIL. THIS STORM HAS UPROOTED A 40 FEET TALL TREE AND PRODUCED
POCKETS OF STANDING WATER IN QUINCY. BURN SCARS WILL LIKELY SEE SOME
FLOODING...ESPECIALLY BETWEEN CHELAN AND LEAVENWORTH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARDENVOIR...BYRD FIRE BURN SCAR...PINE FLAT CAMPGROUND...CHELAN...
MANSON...LAKE CHELAN STATE PARK...FIRST CREEK BURN SCAR...GOAT FIRE
BURN SCAR...RAMONA PARK CAMPGROUND AND FOX CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS. PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.
&&
LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
4734 12034
TIME...MOT...LOC 0611Z 162DEG 28KT 4778 12014
$$618
WWUS56 KOTX 110646
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1146 PM PDT SAT AUG 10 2013
WAC007-017-047-110652-
/O.EXP.KOTX.SV.W.0010.000000T0000Z-130811T0645Z/
OKANOGAN WA-DOUGLAS WA-CHELAN WA-
1146 PM PDT SAT AUG 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHELAN...WESTERN
DOUGLAS AND EXTREME SOUTH CENTRAL OKANOGAN COUNTIES WILL EXPIRE AT
1145 PM PDT...
HOWEVER...GUSTY WINDS AROUND 35 MPH...POCKETS OF RAIN RATES OF ONE
INCH PER HOUR...AND LOCALIZED FLOODING WILL REMAIN POSSIBLE THROUGH
MIDNIGHT FROM ENTIAT TO ARDENVOIR...CHELAN AND MANSON. THIS ALSO
INCLUDES LAKE CHELAN.
DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE.
LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
4734 12034
TIME...MOT...LOC 0642Z 162DEG 28KT 4801 12025
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 8:13 PM PDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 10, 8:13 PM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
813 PM PDT Sat Aug 10 2013
.SYNOPSIS...
An active thunderstorm period will continue this afternoon into
Monday. This pattern will likely lead to abundant lightning
strikes as well as the potential for heavy rains...especially near
the Cascades. A drying trend will arrive for the middle to end of
next week as high pressure has more of an influence on the weather
pattern over the region.
&&
.DISCUSSION...
Forecast update to slow down the progression of thunderstorms into
the region out of northeastern Oregon by a few hours. The next
upper level disturbance is just now beginning to cross into
southern WA this evening. This has resulted in a line of
thunderstorms developing from just northeast of Walla Walla to
Yakima. This line of thunderstorms is moving at approximately 30
mph or so to the north. These storms will be capable of producing
frequent cloud to ground lightning strikes and could put out an
outflow boundary that would result in some gusty southerly winds.
Observations indicate this line to move into the Moses Lake Area
and into the Palouse within the next hour (900 PM); then continue
on its northward trajectory into the Wenatchee Area around 1000 PM
and eventually into the Spokane Area by midnight. The best forcing
will be located across the western half of the forecast area,
which is where I anticipate much of the convective activity to
occur tonight; however, thunderstorms will be possible as far as
the Panhandle as well. /SVH
&&
.AVIATION...
00Z TAFS: Thunderstorms over Oregon are expected to migrate
northward this evening through tomorrow morning. The highest
concentration of thunderstorms overnight will likely occur over the
northeast quadrant of a slow moving upper low moving up the Pacific
coastline. Rain may be temporarily heavy tonight, especially at
Wenatchee. The majority of convection should clear the TAF sites by
15z. Additional thunderstorm development is expected Sunday
afternoon over the Cascades and the mountains of the Idaho
Panhandle. /GKoch
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 66 87 65 89 64 87 / 40 20 20 20 20 20
Coeur d'Alene 63 87 61 89 60 87 / 30 20 20 30 30 20
Pullman 58 86 56 88 56 88 / 50 20 20 20 20 20
Lewiston 67 93 66 93 65 94 / 50 20 30 20 20 20
Colville 64 89 60 90 56 92 / 30 50 20 40 40 10
Sandpoint 60 85 58 85 54 85 / 20 40 20 40 40 20
Kellogg 60 85 59 87 58 86 / 30 40 30 40 40 20
Moses Lake 67 90 64 92 61 92 / 70 30 10 10 10 10
Wenatchee 68 88 67 91 65 93 / 70 40 10 10 10 10
Omak 65 89 64 92 61 94 / 70 50 20 20 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 11 PM PDT Sunday for East Washington
Central Cascade Mountains (Zone 682)-East Washington
Central Cascade Valleys (Zone 677)-East Washington North
Cascades (Zone 685)-East Washington Northern Columbia Basin
(Zone 673)-East Washington Okanogan/Methow Valleys (Zone
684)-East Washington Palouse and Spokane Area (Zone 674)-
East Washington South Central Cascade Mountains (Zone 680)-
East Washington South Central Cascade Valleys (Zone 676).
Flash Flood Watch through Sunday evening for East Slopes
Northern Cascades-Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Aug 10, 5:36 AM PDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 536 AM PDT SAT AUG 10 2013 IDZ003-026-027-WAZ031>036-043-044-111400- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU- 536 AM PDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER EASTERN WASHINGTON AND NORTH CENTRAL IDAHO. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE LIGHTNING ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS. IDZ001-002-004-WAZ037-038-111400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 536 AM PDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER EASTERN WASHINGTON AND NORTH IDAHO. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE LIGHTNING ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS. WAZ041-042-111400- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- 536 AM PDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER NORTH CENTRAL WASHINGTON. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. FLASH FLOODING WITH MUDSLIDES AND DEBRIS FLOWS WILL BE POSSIBLE OVER RECENT BURN SCARS. THE LIGHTNING ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS.
In the hours before
Special weather statement, Aug 10, 5:58 PM PDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
558 PM PDT SAT AUG 10 2013
WAZ042-110130-
CHELAN WA-
558 PM PDT SAT AUG 10 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 630 PM PDT
AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PAIR OF STRONG THUNDERSTORMS 12 MILES NORTH OF STEVENS PASS..MOVING
NORTHWEST AT 5 MPH. ONE STORM IS NEAR LITTLE WENATCHEE CAMPGROUND
AND THE OTHER TO JUST TO THE SOUTHWEST OF LAKE CREEK CAMPGROUND.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN CHELAN COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4800 12113 4804 12116 4807 12111 4808 12102
4801 12102 4776 12092 4775 12110 4778 12114
4782 12109 4784 12116 4794 12119
TIME...MOT...LOC 0056Z 147DEG 2KT 4792 12108
VAN HORNSpecial weather statement, Aug 10, 10:29 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1029 PM PDT SAT AUG 10 2013
WAZ041-042-044-110630-
DOUGLAS WA-GRANT WA-CHELAN WA-
1029 PM PDT SAT AUG 10 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
SOUTHERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON
SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 1130 PM PDT
AT 1022 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM FROM WENATCHEE TO NEAR EPHRATA...MOVING
NORTHWEST AT 20 MPH. THE HEAVIEST STORMS WILL BE ON THE WEST PART OF
THIS LINE NEAR WENATCHEE...AND PRODUCE HAIL UP TO ONE-HALF INCH IN
DIAMETER AND WIND GUSTS UP TO 40 MPH. VERY HEAVY DOWNPOURS OF RAIN
WILL PRODUCE LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
EAST WENATCHEE AND WENATCHEE...
NORTH PART OF QUINCY THROUGH 1045 PM...
DOWNSLOPE...
CASHMERE...
LEAVENWORTH...
CHUMSTICK...
MERRIT...
GROUSE CREEK CAMPGROUND...
THE SOUTH END OF LAKE CHELAN...
LAT...LON 4784 12093 4802 12013 4742 11961 4725 12010
4725 12039 4727 12042
TIME...MOT...LOC 0523Z 145DEG 33KT 4740 12019Local storm report, Aug 10, 10:46 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1046 PM PDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 3 SW MOSES LAKE 47.09N 119.34W
08/10/2013 E50 MPH GRANT WA TRAINED SPOTTER
WINDS BLEW OVER A TREE ONTO A CAR IN SOUTHEASTERN QUINCY.
POWER AND PHONES ARE OUT IN THE SOUTHWESTERN PORTION OF
QUINCY.
&&
VAN HORNThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 5:58 PM PDT | Special Weather Statement | OTX | Chelan | 32 min |
| Aug 10, 6:32 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 10, 9:54 PM PDT | Flash Flood Warning | OTX | Chelan | 2 hr |
| Aug 10, 10:29 PM PDT | Special Weather Statement | OTX | Chelan | 61 min |
| Aug 10, 11:06 PM PDT | Special Weather Statement | OTX | Grant | 9 min |
| Aug 11, 12:17 AM PDT | Flash Flood Warning | OTX | Chelan, Okanogan | 3 hr |
| Aug 11, 2:19 PM PDT | Special Weather Statement | OTX | 41 min | |
| Aug 11, 3:27 PM PDT | Flash Flood Warning | OTX | Chelan, Okanogan | 108 min |
| Aug 11, 3:57 PM PDT | Areal Flood Advisory | OTX | Okanogan | 108 min |
| Aug 11, 4:24 PM PDT | Special Weather Statement | OTX | Asotin | 36 min |
| Aug 11, 4:46 PM PDT | Special Weather Statement | OTX | Chelan | 44 min |
| Aug 11, 4:57 PM PDT | Areal Flood Advisory | OTX | Asotin, Garfield | 2 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.